# SDR DALA2024080607833

- Difficulty date: August 3, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N553NW
- Make and model: Boeing 757251
- Aircraft serial: 26500
- Aircraft time: 61,373 hours, 27,106 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Wing
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 5653 NOTED HOLE IN WING PRIOR TO PUSHBACK. CORRECTIVE ACTION: REPLACED DAMAGED 611KT PANEL, NO FURTHER DAMAGE NOTED. REF. TOPP 50-00-25. (5671584)
